# SDR AALA202008319013

- Difficulty date: July 23, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE AT FR69+5 AND STR 23R, MEASURING L=1.570 IN. REPLACED SHEAR PLATE WITH NEW IAW A321 SRM 51-72-11-911-001 AND DRAWING D53474180.
